Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have a tiny rough spot in the inside the entrance of vagina. Had HPV.

I have a tiny rough spot in the inside the entrance of my vagina have a tiny rough spot in the inside of my vagina. 2 years ago I was diagnosed with HPV . My OBG YN said it was very small abnormality and didn t prescribe any type of meds. There was no signs or symptoms. I never returned to get check up and now I have little rough spot inside of me. Why? Is it related
Asked On : Tue, 4 Jan 2011
Answers:  1 Views:  762
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
A small rough spot inside the vagina is usually a blocked localised gland or just a skin tag. These are usually harmless benign swellings and do not need any kind of a treatment. You need to monitor these for any changes like increase in size, shape irregularity, pain, ulceration, itching, etc .
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor